Research Repository

Delay-dependent L2-L∞ filter design for stochastic time-delay systems

Yang, R, Gao, H and Shi, Peng (2011) Delay-dependent L2-L∞ filter design for stochastic time-delay systems. IET Control Theory and Applications, 5 (1). pp. 1-8. ISSN 1751-8644

Full text for this resource is not available from the Research Repository.


This study considers the problem of delay-dependent L2-L∞ filter design for a class of stochastic time-delay systems. Attention is focused on the design of an L2-L∞ filter to guarantee a prescribed energy-to-peak performance for the filtering error system. Both full-order and reduced-order filter design approaches are obtained in terms of linear matrix inequalities. Finally, a numerical example is provided to illustrate the effectiveness and improvement of the proposed filter design methods over some existing results.

Item Type: Article
Uncontrolled Keywords: ResPubID21748, delay-dependent L2-L∞ filter design, stochastic time-delay systems, energy-to-peak performance, filtering error system, full-order filter design approaches, reduced-order filter design approaches, linear matrix inequalities
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 18 Dec 2011 23:51
Last Modified: 07 Jul 2020 23:54
ePrint Statistics: View download statistics for this item
Citations in Scopus: 33 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar